# SDR MALA020654

- Difficulty date: November 15, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N404XJ
- Make and model: Saab 340B
- Aircraft serial: 340B404
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: NH24668169
- Part serial: L290534
- Condition: Failed
- Location: Rt Intake Deice
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLT 3181, RT INTAKE HEAT FAULTED IN FLIGHT, RT INTAKE ANNUNCIATOR LIGHT ILLUMINATED INTERMITTENTLY WITH RT ANTI-ICE SWITCH ON.  A/C RETURNED TO MEMPHIS.  MAINTENANCE REPLACED LOWER DUCT IAW SF3 MM CHAP 71-60-05-4.  OPS CHECK OF RT ENGINE ANTI-ICE GOOD IAW SF3 MM CHAP 30-20-00-6.
